Weighted norm inequalities for a general maximal operator

Francisco J. Ruiz Facultad de Ciencias. Dpto. Matemáticas, Universidad de Zaragoza Jose L. Torrea División Matemáticas. Facultad de Ciencias, Universidad Autónoma

TBD mathscidoc:1701.332687

Arkiv for Matematik, 26, (1), 327-340, 1987.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{francisco1987weighted,
  title={Weighted norm inequalities for a general maximal operator},
  author={Francisco J. Ruiz, and Jose L. Torrea},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528183643496},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={327-340},
  year={1987},
}
Francisco J. Ruiz, and Jose L. Torrea. Weighted norm inequalities for a general maximal operator. 1987. Vol. 26. In Arkiv for Matematik. pp.327-340. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528183643496.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved